Journal of the European Mathematical Society
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Eur. Math. Soc. (JEMS), 2021, Volume 23, Issue 2, Pages 667–700 (Mi jems3)  

Long gaps in sieved sets

Kevin Forda, Sergey Konyaginb, James Maynardc, Carl B. Pomeranced, Terence Taoe

a University of Illinois at Urbana-Champaign, USA
b Steklov Mathematical Institute, Moscow, Russia
c University of Oxford, UK
d Dartmouth College, Hanover, USA
e University of California, Los Angeles, USA

DOI: https://doi.org/10.4171/JEMS/1020


Bibliographic databases:

ArXiv: 1802.07604
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jems3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021